# SDR UPS203098

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD SIDE AND BASE OF THE FLOOR SUPPORT IN THE LAV AREA AT STATION 342 FROM RBL 13 TO 20.  MAINTENANCE FABRICATED AND REPLACED THE SUPPORT CHANNEL IAW SRM 51-30-2 AND 51-10-1.
